# SDR ASOA201806067098

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 621
- Aircraft time: 38,159 hours, 29,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FRAME 75, STRINGER 2L. CUTOUT THE DAMAGE SECTION, FABRICATED A FILLER, AND DOUBLER.  INSTALLED THE REPAIR.
